# SDR AALA2020041629007

- Difficulty date: April 1, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: E0415C3LM002
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT OVERHEAD PANEL, 30VU, HOT AIR (7HK) PUSHBUTTON SWITCH BURNED.  REPLACED PUSHBUTTON SWITCH 7HK IN OVERHEAD PANEL 30VU PER ESPM 20-45-11 AND PERFORMED OPERATIONAL CHECK OF LIGHT TEST SYSTEM PER AMM 33-14-00-710-001-A, TESTED OK.
